Mathematical Finance

Cover image for Vol. 24 Issue 1

Edited By: Jerome Detemple

Impact Factor: 1.348

ISI Journal Citation Reports © Ranking: 2013: 14/45 (Social Sciences Mathematical Methods); 23/89 (Business Finance); 31/95 (Mathematics Interdisciplinary Applications); 91/332 (Economics)

Online ISSN: 1467-9965

Recently Published Issues

See all

Free Sample Issue

Recommend to Library

Recently Published Articles

  1. COHERENCE AND ELICITABILITY

    Johanna F. Ziegel

    Article first published online: 3 SEP 2014 | DOI: 10.1111/mafi.12080

  2. FAST SWAPTION PRICING

    Jaehyuk Choi and Sungchan Shin

    Article first published online: 3 SEP 2014 | DOI: 10.1111/mafi.12077

SEARCH

SEARCH BY CITATION